# SDR VNAA202409240017

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH67033390
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS MACHINED (7EAS) AND PLATE (1 EA) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  BRACKETS MACHINED (5EAS) AND PLATE (1EA) WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ900 SRM 51-42-22-001-001-A01 AND BRACKET MACHINED (2EAS) WERE CLEANED AND INSPECTED PER CRJ900 SRM 51-26-00-001-001-A01 AND PER CRJ900 NDT MANUAL 51-20-009-210-A01. NO DAMAGE FOUND AFTER CLEANING.
